# SDR SWAA2023071979330

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 27,613 hours, 13,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVER WING EXIT EXTERIOR LIGHT IS INOP<[01] REMOVED AND REPLACED BATT PACK CHARGER ASSY AND BATT PACK PER M/M 33-51-06; OPS CHK GOOD.
